MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF0615
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b: procode: krd/hcg.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a coil embolization, a microcatheter (competitor¿s brand) was in place and an orbit galaxy coil (product code: 640cf0615, lot number: 31638655) was delivered to the target site.The coil was deployed within the aneurysm.The physician attempted to detach the coil; however, the coil did not detach.The physician retracted only the coil and replaced it with a new coil to complete the procedure.The microcatheter (mc) was not replaced.No patient injury was reported.Additional event information received on 17-mar-2026 indicated that a trufill dcs syringe was used.The same syringe was used to detach subsequent coils.The same syringe did not previously exceeded the green zone/position 3.After the coil did not detach at the syringe green zone, it was attempted to deploy the coil at the syringe red alternative detachment zone.Prior to attempting to detach, it was verified under fluoro that there was no stress against the microcatheter or delivery tube.The syringe pressurized as intended.There was no neck remodeling utilized.It was not necessary to remove the microcatheter.The coil was still attached to the coil delivery system when removed from the patient.There was no allegation of patient injury due to an alleged product issue.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, 3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile orbit galaxy coil was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and no appearance of damages was observed.The coil was still attached to the gripper.No further damages were observed under magnification nor under x-ray imaging.The orbit galaxy was attached to a lab sample trufill dcs syringe, then the pressure was increased in the syringe by rotating the syringe knob clockwise until the gauge indicator reach the green zone; however, the coil was not detaching.A manufacturing record evaluation was performed, and no non-conformances related to the reported complaint condition were identified.The issue reported regarding the failure to detach the coil was confirmed.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors may have contributed to the reported failure, since according to risk documentation, an embolic coil not detaching is a potential failure mode that can occur due to multiple causes, including: improper syringe to hub connection.The syringe latch mechanism not held in place / not returned to the locked position after purging.Distal end of the microcatheter and delivery tube being stressed during detachment.Failure to use alternative detachment procedure.Contamination in the syringe from the syringe prepping procedure.Contamination in the hub preventing proper functioning of the device.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) does contain the following recommendations: coil detachment must be confirmed under fluoroscopy by releasing the second rhv and slowly retracting the delivery tube ensuring that the coil is not being retracted into the tip of the infusion catheter and that the delivery tube marker bands move away from the coil without resistance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed a supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24664590
Report Number3008114965-2026-00446
Device Sequence Number18441213
Product Code KRD
UDI-Device Identifier10886704030331
UDI-Public(01)10886704030331(17)270331(10)31638655
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CF0615
Device Lot Number31638655
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/20/2026
04/24/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/21/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown